# SDR 200609027

- Difficulty date: September 9, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N401JS
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26332
- Aircraft time: 27,258 hours, 12,456 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low
- Location: Slide
- Component: Slide, Aircruisers
- Component part number: 61571127
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK FOUND L4 DOOR SLIDE LOW PRESSURE INDICATION.  REMOVED AND REPLACED L4 DOOR SLIDE IAW MM 25-66-01, CHECKS OK.
